Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 08:36:34 PM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643595
  • Total Topics: 48970
  • Online Today: 203
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Wheatgrass interaction???  (Read 1902 times)

0 Members and 1 Guest are viewing this topic.

Offline cardsfan69

  • Member
  • Posts: 49
Wheatgrass interaction???
« on: October 08, 2011, 03:33:09 AM »
I have a few friends that dont have hiv that take wheatgrass in capsule form from the Vitamin Shoppe. They talk about how much energy it gives them and how much healthier they feel.

I want to start taking wheatgrass but have done a ton of searching online to find out if it might interact with hiv meds b/c i know one thing it does is help remove toxins from ur liver and blood and not sure if it would identify and hiv med as a toxin. I'm taking combivir and viramune.

My partner is also wanting to take wheatgrass but is concerned it might interact with the methadone he takes but again......cant find any info on wheatgrass interactions with drugs anywhere online.

Any feedback would be appreciated

Thanks

Offline cardsfan69

  • Member
  • Posts: 49
Re: Wheatgrass interaction???
« Reply #1 on: October 11, 2011, 03:53:54 PM »
Any info would be greatly appreciated

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Wheatgrass interaction???
« Reply #2 on: October 11, 2011, 04:00:20 PM »
It's hasn't been studied, probably becauuse no clinical cases have presented, therefore an interaction is highly unlikely.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.